Volume 49, Number 3
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Full PDF 156 1889 Abstract

Jerry L. Bona & Min Chen

10.4208/jms.v49n3.16.01

J. Math. Study, 49 (2016), pp. 205-220.

Preview Full PDF 189 2254 Abstract

Magnar Bjørkavåg, Henrik Kalisch, Zahra Khorsand & Dimitrios Mitsotakis

10.4208/jms.v49n3.16.02

J. Math. Study, 49 (2016), pp. 221-237.

Preview Full PDF 212 2299 Abstract

Sheng-Hao Li, Ivonne Rivas & Bing-Yu Zhang

10.4208/jms.v49n3.16.03

J. Math. Study, 49 (2016), pp. 238-258.

Preview Full PDF 185 2247 Abstract

Tian Ma & Shouhong Wang

10.4208/jms.v49n3.16.04

J. Math. Study, 49 (2016), pp. 259-292.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 861 2758 Abstract

Juan-Ming Yuan, Hongqiu Chen & Shu-Ming Sun

10.4208/jms.v49n3.16.05

J. Math. Study, 49 (2016), pp. 293-318.

Preview Full PDF 129 2123 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard